# SDR AMTA200800052

- Difficulty date: February 3, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: S242T404602
- Part serial: 961
- Condition: Intermittent
- Location: Cockpit
- Part time: 19,478 hours, 5,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER LWR CDU (EICAS) GOES DIM AND BLANKS OUT COMPLETELY.  INTERMITTENT OPERATION.  REPLACED LWR CDU, OPS CHECK NORMAL IAW MM.  (K)
